# SDR RAIA9910040

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Selector
- Part number: 5598C600
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DCA- LEFT DUCT OVERTEMP LIGHT ON.  MAINTENANCE REPLACED LEFT FLOW SELECTOR.
